| Catalog Number |
8065751593 |
| Medical Device Problem Code |
Fitting Problem (2183)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/25/2022
Type of Reportable Event
Malfunction
Event or Problem Description
A physician reported that a laser probe did not fix on the trocar during surgery.The surgery was completed after replacing the product with another one.There was no patient harm.
Additional Manufacturer Narrative
Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.A product sample has been received by the manufacturer and it is awaiting evaluation.The manufacturer internal reference number is: (b)(4).
Additional Manufacturer Narrative
The product under investigation is not a serviceable device.Therefore, a service record review was not performed.However, a probe was returned for this investigation.A non-conformance-based review of the batch/lot/serial number was performed and did not reveal any potential contributing factors to the reported complaint.A manufacturing device history record (dhr) review was performed prior to product release to ensure that the product was manufactured in compliance with the device master record.Based on the assessment, the product met release criteria.A review for complaints reported against this lot/batch/serial number was performed.No similar complaints were reported for the product lot/batch/serial under investigation.The probe was received at the for this investigation for evaluation.A visual assessment of the returned sample revealed the sample was returned with none of its original packaging.Trocar testing was performed, and the sample found to have resistance along the cannula nitinol junction.Further evaluation found the sample to have excess adhesive along the cannula-nitinol junction.Based on the information obtained, the root cause of the reported event is inconclusive.Manufacturer will continue to monitor data for evidence of adverse trending and take further action, as appropriate.The manufacturer internal reference number is: (b)(4).